Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from high Bp, cholesterol and high glucose level. Developed Dizziness and blur vision. Should I supplement the diet?

Due to my husbands high glucose level with a blood work up, i have changed our family diet. He also has high blood pressure , cholesterol , and elevated tbyroid levels. Tbe dietary changes have helped all of his levels but i have started feeling dizzy, lightheaded, and my vision goes black with white dots upon standing. Should i be supplementing my diet, individually? I drink plenty of water (64 oz per day). Any other ideas?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It looks just co incidental that a healthy diet is causing dizziness and light headedness in you.
You must be examined and investigated by your doctor to look for the cause.
The most important causes in your case could be...
Hypothyroidism etc.
Get the diagnosis made and then take any medication or supplement as advised by your doctor.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor